Alert archive / Kentucky / Wind Advisories in 2009
Wind Advisory 2, NWS Paducah, KY
NWS Paducah, KY issued this wind advisory at Mar 8, 2009, 1:44 PM CDT for 4 states. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2009, 1:44 PM CDT (18:44 UTC)
- Expired
- Mar 8, 2009, 7:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Paducah, KY
All 58 counties
Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.7 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 845 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KPAH 081844 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 144 PM CDT SUN MAR 8 2009 .STRONG WINDS WILL ACCOMPANY A COLD FRONTAL PASSAGE THIS AFTERNOON. ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-090000- /O.NEW.KPAH.WI.Y.0002.090308T1844Z-090309T0000Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 144 PM CDT SUN MAR 8 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. WEST TO SOUTHWEST WINDS WILL BE QUITE STRONG THIS AFTERNOON...ALONG AND IN THE WAKE OF A COLD FRONT PASSING EAST THROUGH THE REGION. WINDS WILL AVERAGE 25 TO 35 MPH ALONG AND IMMEDIATELY BEHIND THE FRONT...WITH SOME GUSTS FROM 40 TO 50 MPH. THIS WIND WILL LIKELY CAUSE SOME TREE HANGERS TO BREAK LOSE AND FALL TO THE GROUND. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS ARE FORECAST. THE WINDS WILL LIKELY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE STRONG WINDS MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. $$
1 follow-up statement
000 WWUS73 KPAH 082349 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 649 PM CDT SUN MAR 8 2009 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-090100- /O.EXP.KPAH.WI.Y.0002.000000T0000Z-090309T0000Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 649 PM CDT SUN MAR 8 2009 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. WINDS ACROSS THE REGION HAVE FALLEN WELL BELOW ADVISORY LEVELS IN THE LAST HOUR OR TWO...AND ARE EXPECTED TO DIMINISH FURTHER THROUGH THE EVENING. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AS SCHEDULED AT 7 PM. $$ DRS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Mar 8, 12:45 PM CDT, 59 minutes earlier.
Area forecast discussion, Mar 8, 12:45 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 1245 PM CDT SUN MAR 8 2009 .UPDATE... UPDATED FOR THE 18Z TAF ISSUANCE. && .DISCUSSION... BIGGEST CHALLENGES WITH THIS PACKAGE WILL BE WITH SEVERE STORM RISK TODAY...THEN WITH A RETURNING WARM FRONT / ASSOCIATED PRECIP AND TEMPS / LATER MONDAY INTO TUE. MODELS ARE STILL IN DECENT AGREEMENT WITH THE PLACEMENT AND TIMING OF THE NEXT FRONTAL PASSAGE TODAY. MODELS ARE STILL NOT VERY AGGRESSIVE WITH RAINFALL AMOUNTS DURING THE DAY...BUT THINK THERE WILL BE ENOUGH OVERALL MOISTURE AND LARGE SCALE FORCING IN THE MID LEVELS TO PRODUCE A LEAST A BROKEN LINE OF SHOWERS AND THUNDERSTORMS ALONG THE SFC BOUNDARY...ESP AS WE GET INTO THE AFTERNOON. SPC CONTINUES TO OUTLOOK THE ENTIRE FORECAST AREA WITH A SLIGHT RISK OF SEVERE STORMS TODAY...AND IS MAINLY CONCERNED WITH BOWING SEGMENTS/SUPERCELLS THAT COULD PRODUCE DAMAGING WINDS ..HAIL...AND EVEN ISOLATED TORNADOES. CONTINUED WITH LIKELY POPS ACROSS THE NORTHERN HALF OF THE CWA IVOF STATIONARY FRONT...BUT REDUCED POPS TO HIGH CHC ACROSS THE SOUTHERN HALF OF THE CWA WITH MODELS CONSISTENTLY PLAYING DOWN POPS. A BRIEF LULL IN THE ACTION CAN BE EXPECTED SUNDAY NIGHT INTO MONDAY MORNING. BOTH GFS/NAM/ECMWF SHOW ANOTHER LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS LIFTING A WARM FRONT NORTH ACROSS OUR AREA...SPREADING POPS ACROSS THE QUAD STATE MONDAY AFTERNOON INTO MONDAY NIGHT. AFTER 12Z TUE...THE PAH FCST AREA WILL BE IN A WARM SECTOR AGAIN...WITH A WARM FRONT IN NRN PARTS OF THE REGION OR PERHAPS ALREADY NORTH OF THE REGION. IT SHOULD BE BREEZY ONCE AGAIN ON TUE AS THE PRESSURE GRADIENT TIGHTENS AHEAD OF A COLD FRONT. AS A SIGNIFICANT MID LEVEL TROF APPROACHES AND BEGINS TO TAKE ON A NEGATIVE TILT... SHWRS/TSTMS SHOULD BE COMMON DURING THE DAY AND WELL INTO THE EVE...ESPECIALLY IN THE NE CLOSER TO THE DEEPENING SFC LOW. THE LOW IS EXPECTED TO ZIP ACROSS THE UPPER MIDWEST. SVR WX DOES SEEM POSSIBLE WITH THIS SYSTEM IN OUR AREA DUE TO THE MID LEVEL DYNAMICS AND SPEED OF THE COLD FRONT. HOWEVER...THERE ARE SOME UNCERTAINTIES AMONG THE MED RANGE MODELS AS TO THE EXACT EVOLUTION AND TIMING OF THE SYSTEM. MADE NO CHANGES BEYOND TUESDAY NIGHT. && .AVIATION... LINE OF SEVERE STORMS EXPECTED TO CROSS THE TAF AREAS THIS AFTERNOON. SOUTHWEST TO WEST WIND GUSTS 50 TO 55 KTS WILL BE POSSIBLE. STORMS SHOULD AFFECT KCGI TO KPAH FROM 18 TO 20Z AND FROM KEVV TO KOWB 20 THROUGH 22Z. SKIES WILL CLEAR RAPIDLY BEHIND THE CONVECTION. WEST WINDS WILL DIMINISH THIS EVENING. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && DRS/JAP
Hazardous weather outlook, Mar 8, 11:14 AM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1114 AM CDT SUN MAR 8 2009 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-091115- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1114 AM CDT SUN MAR 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THE CHANCE FOR THUNDERSTORMS WILL INCREASE FROM WEST TO EAST ACROSS THE QUAD STATE REGION TODAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS NORTH OF A LINE FROM MARBLE HILL AND CAPE GIRARDEAU MISSOURI...TO KARBERS RIDGE ILLINOIS...TO OWENSBORO KENTUCKY DURING THE LATE MORNING AND THROUGH THE AFTERNOON. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF THE FOUR STATE REGION THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. AN ISOLATED TORNADO IS POSSIBLE. THUNDERSTORMS MAY LINGER ACROSS THE SOUTHERN PENNYRILE REGION THROUGH THE LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL INCREASE FROM WEST TO EAST ON MONDAY. ANOTHER ROUND OF POSSIBLY SEVERE WEATHER WILL CROSS THE REGION TUESDAY OR TUESDAY NIGHT WITH THE PASSAGE OF A FRONTAL SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND AGAIN TUESDAY NIGHT.
In the hours before
Local storm report, Mar 8, 1:08 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
108 PM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM TSTM WND GST ENTERPRISE 38.52N 88.36W
03/08/2009 E65 MPH WAYNE IL LAW ENFORCEMENT
TREE TOPS AND POWER LINES COMING DOWN
&&
JAYSONWLocal storm report, Mar 8, 1:15 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
115 PM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM TSTM WND DMG CAPE GIRARDEAU 37.31N 89.55W
03/08/2009 CAPE GIRARDEAU MO BROADCAST MEDIA
CHANNEL 12 RELAYS REPORTS OF WIND DAMAGE...METAL BARN
COMPLETELY DESTROYED...ANOTHER BARN BADLY DAMAGED AND
SCATTERED DEBRIS NEAR GORDONVILLE AND DUTCHTOWN ALONG CO.
RD 228 AND HWY 25.
&&
JAYSONWLocal storm report, Mar 8, 1:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
124 PM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM TSTM WND DMG S CISNE 38.51N 88.44W
03/08/2009 WAYNE IL TRAINED SPOTTER
SPOTTER REPORTS TREES DOWN AND DAMAGE TO HIS NEIGHBORS
ROOF...ALSO SCATTERED DEBRIS.
&&
JAYSONWLocal storm report, Mar 8, 1:25 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
125 PM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL 2 W BELKNAP 37.32N 88.98W
03/08/2009 M0.75 INCH JOHNSON IL TRAINED SPOTTER
&&
JAYSONWLocal storm report, Mar 8, 1:28 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
128 PM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM TSTM WND GST 1 E BOAZ 36.89N 88.62W
03/08/2009 E50 MPH GRAVES KY TRAINED SPOTTER
ACTUALLY REPORTED IN MASSAC COUNTY ILLINOIS 1 MILE EAST
OF BOAZ
&&
JAYSONWLocal storm report, Mar 8, 1:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
130 PM CDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM TSTM WND GST 1 N MERMET 37.29N 88.85W
03/08/2009 E50.00 MPH MASSAC IL TRAINED SPOTTER
&&
JAYSONWThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 1:41 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston | 34 min |
| Mar 8, 2:13 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Hopkins, Union, Webster | 32 min |
| Mar 8, 3:04 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell | 26 min |
| Mar 8, 3:17 PM CDT | Severe Thunderstorm Warning | PAH | Hopkins | 43 min |
| Mar 8, 3:33 PM CDT | Tornado Warning | PAH | Hopkins | 27 min |
| Mar 8, 3:48 PM CDT | Severe Thunderstorm Warning | PAH | Muhlenberg | 27 min |
| Mar 8, 4:21 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd | 24 min |
| Mar 8, 10:49 AM CDT | Severe Thunderstorm Warning | PAH | Carter | 41 min |
| Mar 8, 11:17 AM CDT | Severe Thunderstorm Warning | PAH | Wayne | 43 min |
| Mar 8, 11:50 AM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Wayne | 25 min |
| Mar 8, 11:52 AM CDT | Tornado Warning | PAH | Bollinger, Wayne | 23 min |
| Mar 8, 12:12 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau | 33 min |
| Mar 8, 12:36 PM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau, Scott, Stoddard | 39 min |
| Mar 8, 1:13 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi, Scott | 32 min |
| Mar 8, 11:40 AM CDT | Tornado Warning | PAH | Perry | 21 min |
| Mar 8, 12:03 PM CDT | Tornado Warning | PAH | Jefferson | 42 min |
| Mar 8, 12:31 PM CDT | Tornado Warning | PAH | Wayne | 44 min |
| Mar 8, 12:39 PM CDT | Tornado Warning | PAH | Alexander, Pulaski, Union | 36 min |
| Mar 8, 1:02 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash | 43 min |
| Mar 8, 1:07 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pope, Pulaski | 38 min |
| Mar 8, 1:16 PM CDT | Severe Thunderstorm Warning | PAH | Franklin | 18 min |
Nearby
Wind Advisories in Kentucky, 2009Wind Advisories in Illinois, 2009Wind Advisories in Missouri, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.